The Hausdorff dimension of graphs of density continuous functions. II
Zoltán Buczolich and Krzysztof Ostaszewski
Proc. Amer. Math. Soc. 123 (1995), 1821-1825
Primary 28A75; Secondary 26A15, 54C30
Full-text PDF Free Access
Similar Articles |
Abstract: In this paper we complete the proof of the fact that the Hausdorff dimensions of graphs of density continuous functions vary continuously between one and two. This result was announced in our previous paper, but the proof there contained a gap and the construction given there should also be slightly modified. This correction is done in this paper.
- Z. Buczolich and K. Ostaszewski, The Hausdorff dimension of graphs of density continuous functions, Proc. Amer. Math. Soc. 112 (1991), 1037-1043. MR 1045588 (91j:28008)
- B. Kirchheim, personal communication.
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1995
American Mathematical Society